# SDR ZZDA2010158

- Difficulty date: March 3, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB AFT HINGE BRACKET, WORN.  ACCOMPLISHED BRACKET AND DOUBLER REPLACEMENT PER B717 SRM 51-41-01 AND B717 SRM 51-41-05.
